# SDR SWIA200820380

- Difficulty date: November 11, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 16,298 hours, 14,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6656 - LAST TEN FEET OF EMERGENCY FLOOR LIGHTING INOP.  REPLACED NR 4 INVERTER.
